Browse "MA-Journal Papers(저널논문)" by Title 

Showing results 601 to 620 of 2121

601
Deformation of integral coisotropic submanifolds in symplectic manifolds

Ruan, Wei Dong, JOURNAL OF SYMPLECTIC GEOMETRY , v.3, no.2, pp.161 - 169, 2005-01

602
Deformation spaces of Coxeter truncation polytopes

Choi, Suhyoung; Lee, Gye-Seon; Marquis, Ludovic, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.106, no.4, pp.3822 - 3864, 2022-12

603
Deformations of convex real projective manifolds and orbifolds

Choi, Suhyoung; Lee, Gye-Seon; Marguis, Ludovic, Advanced Lectures in Mathematics, v.40, pp.263 - 310, 2018-10

604
Degeneration of Kahler-Einstein manifolds I: The normal crossing case

Ruan, Wei Dong, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.6, no.2, pp.301 - 313, 2004-04

605
Degeneration of Kahler-Einstein manifolds II: the Toroidal case

Ruan, Wei Dong, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.14, no.1, pp.1 - 24, 2006-01

606
Degree 3 unramified cohomology of classifying spaces for exceptional groups

Baek, Sanghoon, JOURNAL OF PURE AND APPLIED ALGEBRA, v.225, no.10, 2021-10

607
Degree reduction of Bezier curves and filter banks

Kim, Hong Oh, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.31, no.10, pp.23 - 30, 1996

608
DEGREE REDUCTION OF BEZIER CURVES AND ITS ERROR ANALYSIS

PARK, YB; Choi, UJin, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.36, pp.413 - 4, 1995-04

609
Degree reduction of Bezier curves by L(1)-approximation with endpoint interpolation

Kim, Hong-Oh; Moon, SY, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.33, no.5, pp.67 - 77, 1997

610
Degree three invariants for semisimple groups of types B, C, and D

Baek, Sanghoon, ADVANCES IN MATHEMATICS, v.351, pp.195 - 235, 2019-07

611
Dehn surgery and A-polynomial for knots

Kim, Jin-Hong, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.43, no.3, pp.519 - 529, 2006-08

612
DELAUNAY TYPE DOMAINS FOR AN OVERDETERMINED ELLIPTIC PROBLEM IN S-n x R AND H-n x R

Morabito, Filippo; Sicbaldi, Pieralberto, ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS, v.22, no.1, pp.1 - 28, 2016-01

613
Delay analysis and optimality of the renewal access protocol

Kim, Yunbae; Hwang, Ganguk, ANNALS OF OPERATIONS RESEARCH, v.252, no.1, pp.41 - 62, 2017-05

614
Delay Analysis of OFDMA-Aloha

Mutairi, Abdulmohsen; Roy, Sumit; Hwang, Ganguk, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.12, no.1, pp.89 - 99, 2013-01

615
Delocalization and limiting spectral distribution of Erdos-Renyi graphs with constant expected degree

Jung, Paul; Lee, Jaehun, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.23, 2018-12

616
Delta perturbation of a moment functional

D.H. Kim; Kwon, Kil Hyun; S.B. Park, APPLICABLE ANALYSIS, v.74, no.3-4, pp.463 - 477, 2000-01

617
Denoising Monte Carlo sensitivity estimates

Kang, Wanmo; Kim, Kyoung-Kuk; Shin, Hayong, OPERATIONS RESEARCH LETTERS, v.40, no.3, pp.195 - 202, 2012-05

618
Density physics-informed neural networks reveal sources of cell heterogeneity in signal transduction

Jo, Hyeontae; Hong, Hyukpyo; Hwang, Hyung Ju; Chang, Won; Kim, Jae Kyoung, Patterns, v.5, no.2, 2024-02

619
Dependent SiZer: goodness-of-fit tests for tune series models

Park, Cheolwoo; Marron J.S.; Rondonotti V., JOURNAL OF APPLIED STATISTICS, v.31, no.8, pp.999 - 1017, 2004-10

620
Derivatives of Blaschke products

Kim, Hong Oh, PACIFIC JOUR. MATH, v.114, no.0, pp.175 - 190, 1984-01

rss_1.0 rss_2.0 atom_1.0